Doctors Lounge - Cardiology AnswersBack to Cardiology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/20/2017.
Forum Name: Cardiology Symptoms
|jaybird906 - Wed Sep 10, 2008 12:15 pm|
I am a 54 year old male...I have been having chest pains in the mid section of my chest...tingling and numbness in my right arm and hand...blood press. is 142/85...dizziness...shortness of breath...exhaustion...I was given nitroglycerin and told to take one aspirin a day by my dr. last week...I have had a slight problem with Adrenal Gland Failure about 30 years ago for a short period of time...about 2 months ago I was prescribed Clindamycin for pain in my teeth and since about a week after taking the antibiotic I have also had digestive problems...could the Clindamycin have been the catalyst for all these symtoms I am having now?...I was fine until I started taking the Clindamycin then it was all downhill from there...am seeing a Cardiologist today on advice of my Dr....please tell me what you think and what may be the cause of my symtoms...thanks
|John Kenyon, CNA - Wed Sep 10, 2008 10:49 pm|
I can't think of any reason (other than sheer coincidence) that Clindamycin would have caused your current complaint. It sounds as though your doctor has taken the conservative approach and treated for possible heart disease and is having you follow up appropriately. You are in an age group where it is possible to have heart disease begin to present itself, so the best thing would be to rule this in or out, and once that is established, move on from there. If your heart is causing the symptoms (and it could well be) then you'll want to know so as to make informed choices as to how to manage it. If not, that will be a relief and you can then work on the less worrisome possibilities.
Please let us know what comes of the cardiology consult.
|jaybird906 - Thu Sep 11, 2008 6:48 am|
Thank you for your reply...I will let you know what the Dr. says...am having an MRI today or tomorrow I believe and will know more also when my blood tests come back...thank you so much...have a great day!!!
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.